# SDR DALA2016020900987

- Difficulty date: February 2, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FLOOR SUPPORT WEB AT MAIN CABIN BETWEEN BS 365 AND BS 377, LBL60. CORROSION TASK,  CP53-221-0211.  FOUND CORROSION ON LT FLOOR SUPPORT BS 365-BS 377, LBL 60.  OUT OF LIMIT IAW SRM 53-00-51 AD1.  R & R FLOOR SUPPORT, PN 141N5170-48, PO 652DL-00333. IAW SRM 51-40-52, SRM 51-40-5 & DWG NR 141N5170, REV C.
